Alert archive / Kentucky / Flash Flood Warnings in 2019
Flash Flood Warning 9, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jun 17, 2019, 3:50 PM EDT for Clay County, Owsley County, Kentucky. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2019, 3:50 PM EDT (19:50 UTC)
- Expired
- Jun 17, 2019, 8:45 PM EDT
- In force
- 5 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, KY, Owsley County, KY
The radar
The Jackson,KY radar (KJKL), 57 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 4:30 PM EDT | FLASH FLOOD | Burning Springs, KY | FLASH FLOODING IN BURNING SPRINGS. HIGHWAY 421 WAS AFFECTED. FLOODING WAS ALSO SHOWN AFFECTING A RESIDENCE IN BURNING SPRINGS PER IMAGES ON SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.8 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 660 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
261
WGUS53 KJKL 171950
FFWJKL
KYC051-189-172245-
/O.NEW.KJKL.FF.W.0009.190617T1950Z-190617T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service JACKSON KY
350 PM EDT Mon Jun 17 2019
The National Weather Service in JACKSON KY has issued a
* Flash Flood Warning for...
Southeastern Owsley County in southeastern Kentucky...
Northern Clay County in southeastern Kentucky...
* Until 645 PM EDT.
* At 349 PM EDT, Doppler radar indicated thunderstorms producing
very heavy rain across the warned area. Flash flooding is expected
to begin shortly.
* Some locations that will experience flooding include...
Manchester, Seth, Mistletoe, Grace, Fogertown, Treadway, Ricetown,
Wild Cat, Urban, Newfound, Barcreek and Whoopflarea.
Excessive rainfall over the warned area will cause mud slides near
steep terrain. The mud slide can consist of rock, mud, vegetation and
other loose materials.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3712 8389 3711 8392 3712 8394 3718 8396
3720 8394 3726 8394 3726 8390 3730 8388
3733 8383 3733 8379 3743 8354 3735 8354
3733 8355 3729 8355 3726 8352 3710 8387
$$
GEOGERIAN3 follow-up statements
076
WGUS73 KJKL 172024
FFSJKL
Flash Flood Statement
National Weather Service JACKSON KY
424 PM EDT Mon Jun 17 2019
KYC051-189-172245-
/O.CON.KJKL.FF.W.0009.000000T0000Z-190617T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Owsley KY-Clay KY-
424 PM EDT Mon Jun 17 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR
SOUTHEASTERN OWSLEY AND NORTHERN CLAY COUNTIES...
At 422 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. 1 to 2 inches of rainfall has already
occurred across portions of the warned area, and up to another inch
of rain is expected to fall between 4:30 and 5:30 pm.
Excessive rainfall will cause flash flooding of creeks and streams,
especially in low lying areas. In addition, mud slides near steep
terrain will be possible. Mud slides can consist of rock, mud,
vegetation and other loose materials.
Some locations that will experience flooding include...
Manchester, Seth, Mistletoe, Grace, Fogertown, Treadway, Ricetown,
Wild Cat, Urban, Newfound, Barcreek and Whoopflarea.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3712 8389 3711 8392 3712 8394 3718 8396
3720 8394 3726 8394 3726 8390 3730 8388
3733 8383 3733 8379 3743 8354 3735 8354
3733 8355 3729 8355 3726 8352 3710 8387
$$
GEOGERIAN424
WGUS53 KJKL 172234
FFWJKL
KYC051-189-180045-
/O.EXT.KJKL.FF.W.0009.000000T0000Z-190618T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service JACKSON KY
634 PM EDT Mon Jun 17 2019
The National Weather Service in JACKSON KY has extended the
* Flash Flood Warning for...
Southeastern Owsley County in southeastern Kentucky...
Northern Clay County in southeastern Kentucky...
* Until 845 PM EDT.
* At 634 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is already
occurring.
* Some locations that will experience flooding include...
Manchester, Seth, Mistletoe, Grace, Fogertown, Treadway, Ricetown,
Wild Cat, Urban, Newfound, Barcreek and Whoopflarea.
Excessive rainfall over the warned area will cause mud slides near
steep terrain. The mud slide can consist of rock, mud, vegetation and
other loose materials.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3712 8389 3711 8392 3712 8394 3718 8396
3720 8394 3726 8394 3726 8390 3730 8388
3733 8383 3733 8379 3743 8354 3735 8354
3733 8355 3729 8355 3726 8352 3710 8387
$$
RAY646
WGUS73 KJKL 180043
FFSJKL
Flash Flood Statement
National Weather Service JACKSON KY
843 PM EDT Mon Jun 17 2019
KYC051-189-180050-
/O.EXP.KJKL.FF.W.0009.000000T0000Z-190618T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Owsley KY-Clay KY-
843 PM EDT Mon Jun 17 2019
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN OWSLEY AND NORTHERN CLAY
COUNTIES WILL EXPIRE AT 845 PM EDT...
Clay County Dispatch has reported that the flood waters in and
around the Burning Springs area have receded. In addition, heavy
rainfall has come to an end across the area. Thus flash flooding is
no longer expected to pose a threat. Please continue to heed any
remaining road closures.
LAT...LON 3712 8389 3711 8392 3712 8394 3718 8396
3720 8394 3726 8394 3726 8390 3730 8388
3733 8383 3733 8379 3743 8354 3735 8354
3733 8355 3729 8355 3726 8352 3710 8387
$$
RAYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 1:38 PM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 17, 1:38 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 138 PM EDT Mon Jun 17 2019 .UPDATE... Issued at 1021 AM EDT MON JUN 17 2019 Current radar trends for central KY and northern part of forecast area show a weakening trend. WSR 88D-JKL VAD wind profile has shown a weakening of the low level jet over the past couple of hours with winds at 5K to 6K feet MSL decreasing from 35 to 40 knots to 30 knots. A weakening and shifting north of the 850 mb low level jet is forecast the rest of this morning, so expect a break in convection late morning into afternoon. Should see an increase in convection once again in the late afternoon and evening as instability increases. This trend is also forecast by latest CAMs. NDFD and associated products updated for latest trends. UPDATE Issued at 730 AM EDT MON JUN 17 2019 As expected, needed a couple more updates to the pops/weather to make them match up with the current conditions and trends. While CAMs can initialize well, they aren't keeping up for more than an hour or two. Now that we are heading into the morning, however, expect things to begin upticking anyways fairly quickly. Still expecting most new convection to be in the north, and the stuff currently in our SW to either begin to diminish...or for no reason...sustain itself and head NE as all other past convection has done. In addition to reworking the pops/weather, also loaded in the latest observations to make sure the near term forecast is on track with current conditions. With clouds and good WAA, temperatures are fairly mild and uniform across the CWA, so this resulted in only minor changes. All updates have been published and sent to NDFD/web. && .SHORT TERM...(Today through Tuesday) Issued at 527 AM EDT MON JUN 17 2019 A stationary boundary remains parked north of the Ohio River, with a surface low pressure system also located to our WSW near the frontal boundary. Strong moist flow from the Gulf of Mexico into the region overnight has allowed showers and thunderstorms to continue, with lift aided by ouflow boundary development. As expected, hi-res models have not had a good handle on the continuation of this convection throughout the overnight and early morning hours, so did quite a bit of hand manipulation, and such updates will continue to be needed throughout much of the morning and day as well. As the sun rises, and we begin to heat up, expect convection coverage to be on the increase once again, with the majority of the convection, at least early on, occurring over the central and northeastern portion of the state, closer to the center of low pressure and the frontal boundary to our north. Models then show convection redeveloping across portions of the JKL CWA, especially along the VA border in the early afternoon, then expanding in coverage across the CWA through the remainder of the afternoon. Unlike yesterday, today an upper level shortwave will be shifting eastward towards the state. This will result in lowering heights and provide another source of lift/instability to aid in storm development. Coverage is then expected to lesson again overnight with loss of daytime heating...however if history repeats itself, wouldn't be surprised if convection is able to sustain along localized boundaries. Tuesday looks much like a repeat of Monday, only with added lift as the shortwave crosses through eastern Kentucky and the above mentioned surface low also makes its way into the state, dragging the stationary boundary (now cold front) closer to the Ohio River. Forecast soundings (latest NAM12) continue to exhibit good CAPE throughout the afternoon both today and Tuesday, along with high precipitable water values. Llvl directional shear, though not impressive, does seem a bit better than yesterday...though considering the lack of good sheer yesterday, storms were still able to become well organized and able to sustain themselves. Overall expect a similar set up, with quickly developing strong storms, capable of producing gusty winds, small hail, frequent lightning, and very heavy rainfall in a short amount of time. WPC highlighted generally the northern half of the CWA in a slight risk for flash flooding today and tonight. With some areas already hard hit yesterday, and the potential for multiple rounds of convection and heavy rainfall during the day today and Tuesday (and even into the overnight), followed suit with other offices in issuing a Flash Flood Watch through Tuesday evening across the northern CWA to match up with the slight risk area. That being said, was a bit leery b/c it seems as though the remainder of the CWA south of the watch is also just as susceptible to potential flash flooding. Especially considering some of the locations that were hard hit overnight, it won't take much more rainfall to flood them again. Expect isolated flash flooding to be a threat across much of the CWA over the next 36+ hours, especially for locations that are already saturated from storms that occurred yesterday and overnight, as well as for locations that could receive multiple rounds of heavy rain over the coming days. .LONG TERM...(Tuesday night through Sunday) Issued at 453 AM EDT MON JUN 17 2019 An overall active and wet pattern will continue across eastern Kentucky mid-late this week and this weekend. Progressive westerly flow and embedded upper level impulses will combine with ample moisture, characterized by surface dewpoints in the mid 60s to low 70s and precipitable water values of 1.5"+, and a nearby frontal boundary wavering across the Ohio Valley, thus keeping showers and thunderstorms in the forecast each day through the weekend. May see a relative lull early Wednesday behind Tuesday's shortwave trough, prior to coverage picking up later in the day ahead of another wave aloft. These higher storm chances will extend through Thursday morning and possibly into the afternoon as the forcing aloft pushes through the region just south of a frontal boundary and another wave of low pressure riding along it. The threat for strong wind gusts should be somewhat dampened by the nocturnal timing of the main push of this activity, although will have to watch for any clearing and subsequent heating that may be able to squeeze in early Thursday. The larger threat will be localized heavy rain and flooding issues. Ridging building in aloft out of the eastern Gulf of Mexico will bring a mostly dry day on Friday, prior to moisture returning back north as southwesterly flow takes hold once again. The timing of when this will occur is still in question as there is some suggestion of a shortwave trough attempting to break down the ridge late Friday into Saturday. Storm chances will certainly increase through the weekend as broader troughing approaches out of the west. The progressive flow and daily rain/clouds will combine to keep temperatures seasonable with highs in the upper 70s to mid 80s and lows generally in the mid 60s. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) ISSUED AT 137 PM EDT MON JUN 17 2019 VFR conditions and fairly light winds will prevail this afternoon and early tonight outside of showers and thunderstorms. However, strong gusty winds and local LIFR conditions will occur in and near showers and thunderstorms. Very heavy rain is possible with any shower or thunderstorm that occurs. As the atmosphere becomes more unstable this afternoon showers and thunderstorms will increase in coverage. Numerous showers and some thunderstorms will continue tonight as low pressure approaches from the west. There will also be a general lowering of ceilings tonight with MVFR ceilings becoming predominant in the north and central parts of the forecast area. Widespread showers and scattered storms should be ongoing Tuesday morning, with conditions gradually improving by early afternoon. However, scattered storms should redevelop again Tuesday afternoon. && .JKL WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Tuesday evening for KYZ044-050>052- 058>060-104-106>109-111. && UPDATE...SBH SHORT TERM...JMW LONG TERM...GUSEMAN AVIATION...SBH
Hazardous weather outlook, Jun 17, 4:39 AM EDT, 11 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 439 AM EDT Mon Jun 17 2019 KYZ044-050>052-058>060-104-106>109-111-181145- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Elliott- Morgan-Johnson-Wolfe-Magoffin-Lee- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, and Beattyville 439 AM EDT Mon Jun 17 2019 ...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH TUESDAY EVENING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Today and Tonight. Thunderstorms are possible today and tonight, with the best coverage expected during the afternoon and early evening. Gusty winds, heavy rain, and frequent cloud to ground lightning are the main threats from these storms. Isolated instances of flash flooding are also possible, especially for locations that are already saturated from previous heavy rains, or that have multiple rounds of heavy rainfall move over. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms will be possible at times, especially during the afternoon and early evening, from Tuesday through Sunday. Any thunderstorms may produce locally heavy rainfall, and may lead to instances of flash flooding. Some of the storms on Tuesday may also produce strong wind gusts. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any instances of high water or flash flooding. KYZ068-069-079-080-083>088-110-112>120-181145- Rockcastle-Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox- Bell-Harlan-Floyd-Breathitt-Knott-Owsley-Perry-Clay-Leslie- Letcher-Martin-Pike- Including the cities of Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Prestonsburg, Wheelwright, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 439 AM EDT Mon Jun 17 2019 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Today and Tonight. Thunderstorms are possible today and tonight, with the best coverage expected during the afternoon and early evening. Gusty winds, heavy rain, and frequent cloud to ground lightning are the main threats from these storms. Isolated instances of flash flooding are also possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms will be possible at times, especially during the afternoon and early evening, from Tuesday through Sunday. Any thunderstorms may produce locally heavy rainfall, and may lead to instances of flash flooding. Some of the storms on Tuesday may also produce strong wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. JMW/GUSEMAN
In the hours before
Local storm report, Jun 17, 10:35 AM EDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1035 AM EDT MON JUN 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 AM TSTM WND DMG MONTICELLO 36.84N 84.85W
06/17/2019 WAYNE KY BROADCAST MEDIA
TREES DOWN ON RIDGEWOOD AVENUE, HICKORY HILL DRIVE AND
COLUMBIA AVENUE. TIME ESTIMATED OFF OF RADAR.
&&
JCARICOSpecial weather statement, Jun 17, 1:23 PM EDT, 2 hours 27 minutes before
Special Weather Statement National Weather Service JACKSON KY 123 PM EDT Mon Jun 17 2019 KYZ086-116-117-171800- Clay-Knox-Leslie- 123 PM EDT Mon Jun 17 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KNOX...WEST CENTRAL LESLIE AND SOUTHEASTERN CLAY COUNTIES... At 122 PM EDT, a strong thunderstorm was located over Ice Cliff, or 12 miles southeast of Manchester, moving northeast at 20 mph. Winds in excess of 30 mph are possible with this storm. Locations impacted include... Ice Cliff, Creekville, Botto, Lipps, Brightshade, Spring Creek, Ashers Fork, Plank and Marcum. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3695 8363 3696 8374 3716 8365 3712 8349 TIME...MOT...LOC 1722Z 206DEG 17KT 3698 8367 GEOGERIAN
Special weather statement, Jun 17, 2:28 PM EDT, 1 hour 22 minutes before
Special Weather Statement National Weather Service JACKSON KY 228 PM EDT Mon Jun 17 2019 KYZ112-115-117-171900- Breathitt-Perry-Leslie- 228 PM EDT Mon Jun 17 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LESLIE... NORTHWESTERN PERRY AND SOUTH CENTRAL BREATHITT COUNTIES... At 227 PM EDT, a strong thunderstorm was located over Chavies, or 9 miles northwest of Hazard, moving northeast at 20 mph. Winds of 30 to 40 mph and pea size hail are possible with this storm. Locations impacted include... Altro, Bush Branch, Hardshell, Lamont, Copland, Wolf Coal, Wilstacy, Quicksand, Mosley Bend, Chavies, Noble, Dice, Haddix, Krypton, Ned, Clayhole, Smith Branch, Barwick, Lost Creek and Flintville. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3726 8328 3728 8345 3757 8333 3749 8311 TIME...MOT...LOC 1827Z 210DEG 19KT 3733 8334 GEOGERIAN
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:20 PM EDT | Special Weather Statement | JKL | Elliott | 25 min |
| Jun 16, 8:29 PM EDT | Special Weather Statement | JKL | Breathitt | 31 min |
| Jun 16, 8:32 PM EDT | Special Weather Statement | JKL | Lee | 28 min |
| Jun 16, 8:42 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Owsley, Wolfe | 33 min |
| Jun 16, 8:59 PM EDT | Areal Flood Advisory | JKL | Breathitt, Johnson, Lee, Magoffin, Morgan, Owsley and 1 more | 2 hr |
| Jun 16, 9:30 PM EDT | Special Weather Statement | JKL | Johnson, Martin | 45 min |
| Jun 16, 11:00 PM EDT | Special Weather Statement | JKL | Menifee, Powell | 45 min |
| Jun 17, 1:01 AM EDT | Special Weather Statement | JKL | Laurel, McCreary | 29 min |
| Jun 17, 2:36 AM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Laurel, Owsley | 3 hr |
| Jun 17, 3:48 AM EDT | Areal Flood Warning | JKL | Clay, Knox, Laurel | 3 hr |
| Jun 17, 4:15 AM EDT | Flash Flood Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 24 more | 4 days |
| Jun 17, 6:55 AM EDT | Areal Flood Warning | JKL | Clay, Knox, Laurel | 6 hr |
| Jun 17, 1:23 PM EDT | Special Weather Statement | JKL | Clay | 37 min |
| Jun 17, 2:28 PM EDT | Special Weather Statement | JKL | Breathitt | 32 min |
| Jun 17, 4:04 PM EDT | Special Weather Statement | JKL | Wolfe | 41 min |
| Jun 17, 4:11 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Morgan, Wolfe | 34 min |
| Jun 17, 4:29 PM EDT | Severe Thunderstorm Warning | JKL | Magoffin | 20 min |
| Jun 17, 6:26 PM EDT | Areal Flood Advisory | JKL | Clay, Knox, Laurel | 4 hr |
Nearby
Flash Flood Warnings in Kentucky, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.